I'm taking Daily Answer for Women (multivitamin-mineral product) and 60 gr. of Armour Thyroid daily. At the time of testing, I was not taking any other medications or supplements.
I had estrogen-sensitive breast cancer two years ago and have osteopenia. The lab states lifestyle changes and androgen supplementation may be helpful in preventing further bone loss. The report also says low testosterone is common in women with adrenal fatigue, but that's usually accompanied by low DHEA. The high noon cortisol was considered likely to be not significant due to lack of symptoms.
I'll be seeing my endocrinologist in a couple of days. In the meantime, I'm wondering what high DHEA-S with low-normal testosterone indicates. If high DHEAS indicates high stress and low testosterone indicates adrenal fatigue, does this combination imply that I'm heading toward adrenal fatigue?
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.